MathSciNet Relay Station
MathSciNet bibliographic data
MR256402 57.01
Lambert, H. W. Replacing certain maps of $3$-manifolds by homeomorphisms. Proc. Amer. Math. Soc. 23 1969 676–678.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement